Bivariate Poisson-Poisson model of zero-inflated absenteeism data.

Cheung, YB; Lam, KF; (2005) Bivariate Poisson-Poisson model of zero-inflated absenteeism data. Statistics in medicine, 25 (21). pp. 3707-17. ISSN 0277-6715 DOI: https://doi.org/10.1002/sim.2485

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1002/sim.2485

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar